# SDR UPS02438302

- Difficulty date: April 23, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 340 UPPER DECK FLOORBEAM ONE EACH FASTENER HOLE CRACK REVEALED AT UPPER CHORD LAYER THROUGH THICKNESS.  U/D BS 340 FLOORBEAM UPPER CHORD PARTIALLY REPLACED FROM LBL 35 TO LT MOST O/B IAW HAECO RS R-53-15-34801 AND DWG 141U0044 SHEET 2 FOR REPAIR PARTS INSTALLATION.
